# SDR AALA961129

- Difficulty date: July 25, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N278AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49294
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Beam
- Condition: Corroded
- Location: Bs 674
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND DOOR BEAM CORRODED UNDER PREVIOUS REPAIR NOTED IN ESO 80559 DATED 8/31/92.  (M)
